Journal of the Mathematical Society of Japan

Invariant Kohn-Rossi cohomology and obstruction to embedding of compact real (2n-1)-dimensional CR manifolds in CN

Hing Sun LUK and Stephen S.-T. YAU

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 48, Number 1 (1996), 61-68.

Dates
First available in Project Euclid: 12 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1226499693

Digital Object Identifier
doi:10.2969/jmsj/04810061

Mathematical Reviews number (MathSciNet)
MR1361547

Zentralblatt MATH identifier
0855.32011

Subjects
Primary: 32F40
Secondary: 32C16 32F20

Citation

LUK, Hing Sun; YAU, Stephen S.-T. Invariant Kohn-Rossi cohomology and obstruction to embedding of compact real $(2n-1)$ -dimensional $CR$ manifolds in $C^{N}$. J. Math. Soc. Japan 48 (1996), no. 1, 61--68. doi:10.2969/jmsj/04810061. https://projecteuclid.org/euclid.jmsj/1226499693


Export citation